# SDR CA060324003

- Difficulty date: March 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,693 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007710
- Condition: Broken
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

A/C WOULD NOT START, FOUND LINE WAS BROKEN.  IF THE CONDITIONS WERE RIGHT A FIRE MAY HAVE OCCURRED ON START UP.  TURBOMECA HAS REPLACEMENT LINE WITH AN INCREASED DIAMETER AND WALL THICKNESS.  THE SB STATES, IN ORDER TO MINIMIZE THE POSSIBILITY OF THE PIPE RUPTURE DUE TO DISTORTION SB 292 73 0339 UPDATE 1.
